Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Best time take norvasc

Premium Questions

Dr. Benard Shehu MD

I am on 5mg Norvasc have been taking in am (86old female) ply gol 3 times week. lose concentration get very tired about 1100 til 0300, can I take at night? Also get slight swelling and pain in... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Rakhi Tayal MD

I take 2.5 mg of Norvasc at night, and my doctor wants to increase it 5 mg. When I tried taking ... never had difficulty taking the 2.5mg at one time Please help me!! I never can seem to... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr.  Anil Grover MD

childhood, and now has no coverage. I take Norvac 5 mg per day, so I break a 10 mg tab. in half. Is Norvasc ...My 18 year old nephew was diagnosed with "ideopathic hypertension". He has been taking... View answer

Answered by : Dr. Anil Grover ( Cardiologist)
Dr. Ilir Sharka MD

I'm a 34 yr old female. I take Norvasc 5mg daily for my blood pressure. Yesterday, for the third time, I felt my chest tight, metallic flavor in my mouth, felt like I was going to faint. I went ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Lilit Baghdasaryan MD

i was taking 5 mg norvasc at nite and 20 mg of 12 hr propranolol in morning. Was very tired so I ... of this morning hypertension She thinks I should increase night time Norvasc to ten mg with a... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)

Public Forum Discussions

Dr.   Bhanu Partap MD

I was put on the blood pressure medication Norvasc 5mg almost 2 weeks ago.. After one week ... of the side effects, but at the same time as the swelling began, I started having headaches every day ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr.  Anselm Tintinu MD

(one per day); (; Accupril 20 MG (three times per day); Norvasc 10 MG ( one per day). I can no longer afford the brands. 2.) I am taking all of these pills in the morning. A friend who is a physician ... View answer

Answered by : Dr. Anselm Tintinu ( General Surgeon)
Dr. Akhtarhusain MD

:Hi.I Am taking Norvasic 5mg morning, and Tasmi 20 mg at bed time ,I am a smoker , should I take loprine 75 mg Occasionally after 2 or 3 days .to prevent thrombosis ,or any other complications..My Eye... View answer

Answered by : Dr. Akhtarhusain ( Internal Medicine Specialist)
Dr.  Bharth Kumar V D MD

time more than this then now I am taking norvasc and cozaar tablets once daily can I know these tablets ... stone then again go hospital but this time doctor admit me in hospital and have... View answer

Answered by : Dr. Bharth Kumar V D ( Diabetologist)
Dr. Uday Nath Sahoo MD

I am 64 year old female taking Losartin 100 mg and Norvasec 2.5 mg for BP which is controlled. I ... urinating more and had burning sensation and feels chilly at times. ... View answer

Answered by : Dr. Uday Nath Sahoo ( General & Family Physician)

Mobile Questions and Answers

Dr. Ashok Kumar Dash MD

you can take opiate with these drugs. if itcan be avoided and you can take for twin. it depends on your need.

Dr.    Rakesh Madhyastha MD

Hello Thanks for the query You cannot stop taking anti hypertensives. You can probably lower the doses and see if the numbness improves. Regards

Dr. Sudhir MD

Hello, Dont make changes yourself.Call up doctor she has been regularly seeing.If thats her usual BP with medications, then take the medication.Regards.